# SDR ASOA05080S

- Difficulty date: January 24, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: D3899926WD18PN
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, UPON GEAR EXTENSION THE CREW RECEIVED A LT MAIN GEAR DISAGREE MESSAGE WITH AN ASSOCIATED (GEAR DISAGREE) EICAS WARNING.  THE CREW INITIATED A CLIMB TO PATTERN ALTITUDE TO RUN THE CHECK LISTS AND THEN HEARD A THUD FOLLOWED BY THE LT MLG COMING DOWN AND LOCKING, ALONG WITH THE GEAR DISAGREEMENT AND ASSOCIATED WARNINGS EXTINGUISHING.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.  MAINTENANCE CLEANED THE CONNECTOR PLUGS ON THE UPLOCK AND DOWNLOCK SENSORS AND ALSO PERFORMED SEVERAL GEAR EXTENSIONS AND RETRACTIONS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE. (K)
